# SDR CA120312010

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, PASSING 11,000 FT THE CREW OBSERVED OIL PRESSURE FLUCTUATION WITH HIGH OIL TEMPERATURE.  PILOTS SHUTDOWN AND SECURE THE ENGINE.  AIR TURNBACK WAS PERFORMED, AN UNEVENTFUL SINGLE ENGINE LANDING AT ORIGIN POINT ACCOMPLISHED.  POST FLIGHT INSPECTION REVEALED NO EXTERNAL OIL LEAK AND OIL LEVEL FOUND AT MID SIGHT GLASS. TROUBLESHOOTING ON-GOING.
